Lancaster EPrints

Abstract Hodge decomposition and minimal models for cyclic algebras

Chuang, Joseph and Lazarev, Andrey (2009) Abstract Hodge decomposition and minimal models for cyclic algebras. Letters in Mathematical Physics, 89 (1). pp. 33-49. ISSN 0377-9017

Full text not available from this repository.


We show that an algebra over a cyclic operad supplied with an additional linear algebra datum called Hodge decomposition admits a minimal model whose structure maps are given in terms of summation over trees. This minimal model is unique up to homotopy.

Item Type: Journal Article
Journal or Publication Title: Letters in Mathematical Physics
Uncontrolled Keywords: cyclic operad ; cobar-construction ; Hodge decomposition ; minimal model ; a-infinity algebra
Subjects: ?? qa ??
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 59749
Deposited By: ep_importer_pure
Deposited On: 31 Oct 2012 16:50
Refereed?: Yes
Published?: Published
Last Modified: 19 Jun 2018 03:26
Identification Number:

Actions (login required)

View Item